MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP
Catalog Number 412143
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
I am emailing to give some feedback on some of the issues we have been having with the on guard2 closed system transfer device bag adapter sp.Today we had the issue of an air leak in/around the adapter.The bag adapter was spiked with the tubing and the adapter was spiked into the bag as it should be.While squeezing the drip chamber on the iv tubing you could hear the air escaping the tubing from the area of the bag adapter.We ensured everything was correctly connected and even changed the tubing and the problem continued.While priming the iv tubing you could also see that there was an increase in bubbles coming into the line.This obviously could have been a serious issue if we had sent this out to the patient and air bubbles got into the line.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key22164397
Report Number9611423-2025-00001
Device Sequence Number17960390
Product Code ONB
UDI-Device Identifier27290115921438
UDI-Public27290115921438
Combination Product (Y/N)N
PMA/510(K) Number
K201142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412143
Device Lot NumberUBE632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date06/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown